# SDR 8MHR021404AE

- Difficulty date: November 1, 2021
- Submitted: November 1, 2021
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- Engine time: 9,995 hours, 11,882 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 23051119AL
- Part serial: AEC12054
- Condition: Separation
- Part time: 388 hours, 806 cycles
- Component: Compressor, M250C30P
- Component part number: 23051643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PLATE SEPARATED FROM VANE SEGMENTS.
